# SDR HNAA2014060400171

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 42,390 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IS INOPERATIVE AT ROW 13, ROW 9 AND ROW 1.  R & R BULBS.  OPS CHECKED GOOD.
